# SDR FDEA202409231338

- Difficulty date: September 23, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 98,731 hours, 21,530 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE FOUND   CORROSION. CORROSION AT RIGHT WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE BORE   (HOLE #3) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. REPAIR BUSHING   FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-07 AND EA#1-5750-T0340863   C PART 3 STEP 1.G. TITLE: WINGS - FLIGHT SURFACES - RH WING - INBD FLAP - OUTBD FWD HINGE   (WING SIDE) - PSE 57.55.01.1 INSPECTION - ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. WRI: 57509569 FOR DETAILS.
